MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 2 LEFT 17MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 2 LEFT 17MM; KNEE COMPONENT
Model Number KIDH217L
Medical Device Problem Codes Loss of Osseointegration (2408); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, tibial insert was found to be loose from the tibial base.Patient had her first revision on (b)(6) 2020 , it was captured under incident number : (b)(4).
 
Additional Manufacturer Narrative
Updated device code.

Brand Name
ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 2 LEFT 17MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10652409
Report Number3010536692-2020-00643
Device Sequence Number3605078
Product Code JWH
UDI-Device IdentifierM684KIDH217L1
UDI-PublicM684KIDH217L1
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K033890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIDH217L
Device Catalogue NumberKIDH217L
Device Lot Number0452108421680612
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/16/2020
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date11/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR